# SDR SWIA202401080004

- Difficulty date: January 4, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N256SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000647
- Aircraft time: 16,099 hours, 11,884 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Not Reported
- Part number: NOTREPORTED
- Condition: Warning Message
- Location: Not Reported
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SLAT FAIL CLIMBING OUT AT 10,000 FT. (FLIGHT 3750 FILED CLOSED)  PLEASE REFERENCE AML 1275333, REMOVED AND REPLACED RH SLAT HARNESS W612 PER AMM 27-83-07-000-801. OPS CHECK GOOD.
